# SDR SWAA2022060609198

- Difficulty date: May 19, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CENTER BULKHEAD SUPPORT HAS CORROSION BS 500I LBL 23 TO RBL 23 WL 156 /  EVALUATED CORROSION AT ALL LOCATIONS IN NUMEROUS 1'X1' AREAS; FOUND THE DEEPEST LOCATION TO BE AT BS 500I RBL 22 WL 156; FOUND 0.021 REMOVED FROM ORIGINAL 0.071; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE.  REMOVED FORWARD CARGO BAY AFT CENTER BULKHEAD SUPPORT BS500I LBL23 TO RBL23 WL 156; PER SRM 51-40-02-0G-0. INSTALLED FORWARD CARGO BAY AFT CENTER BULKHEAD SUPPORT BS500I LBL23 TO RBL23 WL 156; IAW SRM 51-40-02-0G-0 AND DWG 143A7902;
